A Note on Link Complements and Arithmetic Groups.
Mathematische Annalen, Tome 249 (1980), pp. 107-110
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
cohomology of arithmetic groups, imaginary quadratic number field, hyperbolic 3-manifolds homeomorphic to a link complement, existence of harmonic cusp forms
@article{MAN_1980__249_163393,
author = {Joachim Schwermer},
title = {A {Note} on {Link} {Complements} and {Arithmetic} {Groups.}},
journal = {Mathematische Annalen},
pages = {107--110},
year = {1980},
volume = {249},
zbl = {0443.57005},
url = {http://geodesic.mathdoc.fr/item/MAN_1980__249_163393/}
}
Joachim Schwermer. A Note on Link Complements and Arithmetic Groups.. Mathematische Annalen, Tome 249 (1980), pp. 107-110. http://geodesic.mathdoc.fr/item/MAN_1980__249_163393/